Chlorpheniramine Maleate Extended Release, 12 Mg , 60 Tablets (Quantity of 2)


Chlorpheniramine Maleate Extended Release, 12 Mg , 60 Tablets (Quantity of 2) by Chlor-Trimeton at Online Medicine Tips. MPN: s-18400. Hurry! Limited time offer. Offer valid only while supplies last. Chlorpheniramine Maleate 12 mg Extended Release Tablets, generic equivalent to Chlor-Trimeton 12 Hour Tablets. Temporarily relieves the following symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itchy, watery eyes, itching of the nose or throat. Antihistamine.


Chlorpheniramine Maleate Extended Release, 12 Mg , 60 Tablets (Quantity of 2) by Chlor-Trimeton
4.0 out of 5 stars with 53 reviews
Condition: New
Availability: In Stock
$94.28


Quantity:  

 


Product Description & Reviews

Chlorpheniramine Maleate 12 mg Extended Release Tablets, generic equivalent to Chlor-Trimeton 12 Hour Tablets. Temporarily relieves the following symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itchy, watery eyes, itching of the nose or throat. Antihistamine.

Features & Highlights

Additional Information

Brand:
Chlor-Trimeton
Manufacturer:
Kvk Tech Inc @
Category:
Allergy Medicine
MPN:
s-18400
UPC:
310702017061
Part Number:
s-18400
Size:
2 Packs
Publisher:
Kvk Tech Inc @
Package Weight:
0.05 pounds
Package Size:
2.4 x 1.2 x 2.9 inches

 


Have questions about this item (s-18400), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Chlor-Trimeton, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


ean: 0041100575678,
Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by ov...

mpn: 351889, ean: 3085349270557,
Specifications: Contains 2 bottles of 50 tablets each. Original prescription strength Indoor & outdoor allergies. Use on only as directed.Long lasting relief from allergy symptoms. Helps relieve itchy, red, watery eyes, sneezing and runny, itchy nose...

ean: 0060245943937,
Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief#1 Doctor Recommended Non-Drowsy Oral Allergy BrandProvides relief of symptoms that can be triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antih...

mpn: 498467, ean: 0764442949319,
Flonase Allergy Relief nasal spray gives you more complete allergy relief than most over-the-counter allergy pills and tablets.* Flonase helps block 6 key allergic substances. Most allergy pills only block histamine.** Full prescription strength Flon...